P. G. Geredeli And A. K. Khanmamedov, "On the Long-time Behaviour of the Quasilinear Parabolic Equation," International Conference on Numerical Analysis and Applied Mathematics , vol.1281, Rhodes, Greece, pp.1987-1990, 2010
Geredeli, P. G. And Khanmamedov, A. K. 2010. On the Long-time Behaviour of the Quasilinear Parabolic Equation. International Conference on Numerical Analysis and Applied Mathematics , (Rhodes, Greece), 1987-1990.
Geredeli, P. G., & Khanmamedov, A. K., (2010). On the Long-time Behaviour of the Quasilinear Parabolic Equation . International Conference on Numerical Analysis and Applied Mathematics (pp.1987-1990). Rhodes, Greece
Geredeli, P., And A. Kh. Khanmamedov. "On the Long-time Behaviour of the Quasilinear Parabolic Equation," International Conference on Numerical Analysis and Applied Mathematics, Rhodes, Greece, 2010
Geredeli, P. G. And Khanmamedov, A. K. . "On the Long-time Behaviour of the Quasilinear Parabolic Equation." International Conference on Numerical Analysis and Applied Mathematics , Rhodes, Greece, pp.1987-1990, 2010
Geredeli, P. G. And Khanmamedov, A. K. (2010) . "On the Long-time Behaviour of the Quasilinear Parabolic Equation." International Conference on Numerical Analysis and Applied Mathematics , Rhodes, Greece, pp.1987-1990.
@conferencepaper{conferencepaper, author={P. G. Geredeli And author={A. Kh. Khanmamedov}, title={On the Long-time Behaviour of the Quasilinear Parabolic Equation}, congress name={International Conference on Numerical Analysis and Applied Mathematics}, city={Rhodes}, country={Greece}, year={2010}, pages={1987-1990} }